# SDR DALA1316840688

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 48,395 hours, 21,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 500, STR 28R.  DRILLED OUT DAMAGED FASTENER, INSPECTED HOLE WITH 10X MAG, NO CRACKS NOTED.  TREATED HOLE, INSTALLED BLIND FASTENER IAW SRM 53-00-01.
